# SDR UIEA201805290964

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,712 hours, 22,428 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 63E401WE
- Condition: Not Reported
- Location: Rt Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE  RT IDG VALVE.  REMOVED AND REPLACED THE IDG AIR SHUTOFF VALVE FILTER IAW MM 24-11-07, OPS CHECKED OK.
